FOM: Peter Simons' essay on Frege's theory of real numbers

Martin Davis martind at
Sat Nov 29 00:46:47 EST 1997

Julio Gonzalez Cabillon wrote:

>Peter M. Simons [Institut fuer Philosophie, Universitaet Salzburg] has
>written an interesting essay entitled "Frege's theory of real numbers"
>[_History and Philosophy of Logic_, vol. 8, no. 1, pp. 25-44, 1987].

This essay has been reprinted in "Frege's Philosophy of Mathematics" edited
by William Demopoulos, Harvard Univ. Press, 1995,1997.


More information about the FOM mailing list